RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
V60 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that there was low air leakage volume.The device was in use on a patient at the time of the reported issue was discovered; however, there was no harm to the patient or user.It was reported that there was low air leakage volume.During remote service, it was suspected that the cause of the issue could be due to the gas delivery system (gds) and sensors during remote service.A philips authorized service provider (asp) went onsite to further evaluate the reported issue.The reported issue was confirmed and replicated via onsite observation of the air leakage.The unit was diagnosed and it was discovered that the air leakage was due to a faulty circuit tube.The philips asp replaced the circuit tube to resolve the reported issue.The philips asp replaced the circuit tube to resolve the reported issue.The device passed required performance verification tests per philips standards and was returned to service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.